# SDR 2002F01020

- Difficulty date: November 1, 2002
- Submitted: November 18, 2002
- Operation: Air carrier
- Aircraft: N527AT
- Make and model: Boeing 757-23N
- Aircraft serial: 30886
- Aircraft time: 7,199 hours, 2,483 cycles
- System (JASC): 3413 · Rate of Climb Indicator
- Part: Indicator
- Part number: 4039893902
- Part serial: 01047491
- Condition: Fluctuates
- Location: Vsi
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(SUPP-CLOSED) FLIGHT NUMBER 279. DURING CLIMB AND CRUISE CAPTAINS VSI FLUCTUATES +- 500 FEET TO 1000 FEET. SWITCHED TO ALTN IRS AND FLUCTUATIONS STOPPED. MAINTENANCE REMOVED AND REPLACED VSI PER MM 34-22-06-4. OPERATIONAL CHECKS NORMAL.
